Advanced search

Unimodal polynomials associated with Lie algebras and Lie superalgebras

Author
Organization
Abstract
It is well known that the theory of Lie algebras can be used to prove the unimodality of certain polynomials. Recently, it was shown that Lie superalgebras also give rise to unimodal polynomials. In this paper, we present a unified approach to the question. We do not discuss the technical details of Lie algebras and superalgebras, but give several old and new examples of unimodal polynomials associated with these structures.
Keywords
OSP(2, UNIMODAL POLYNOMIALS, REPRESENTATIONS, LIE ALGEBRAS, 1), SL(2)

Citation

Please use this url to cite or link to this publication:

Chicago
HUGHES, J.W.B., and Joris Van der Jeugt. 1991. “Unimodal Polynomials Associated with Lie Algebras and Lie Superalgebras.” Journal of Computational and Applied Mathematics 37 (1-3): 81–88.
APA
HUGHES, J. W. B., & Van der Jeugt, J. (1991). Unimodal polynomials associated with Lie algebras and Lie superalgebras. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 37(1-3), 81–88.
Vancouver
1.
HUGHES JWB, Van der Jeugt J. Unimodal polynomials associated with Lie algebras and Lie superalgebras. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. Elsevier Science; 1991;37(1-3):81–8.
MLA
HUGHES, J.W.B., and Joris Van der Jeugt. “Unimodal Polynomials Associated with Lie Algebras and Lie Superalgebras.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 37.1-3 (1991): 81–88. Print.
@article{220936,
  abstract     = {It is well known that the theory of Lie algebras can be used to prove the unimodality of certain polynomials. Recently, it was shown that Lie superalgebras also give rise to unimodal polynomials. In this paper, we present a unified approach to the question. We do not discuss the technical details of Lie algebras and superalgebras, but give several old and new examples of unimodal polynomials associated with these structures.},
  author       = {HUGHES, J.W.B. and Van der Jeugt, Joris},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keyword      = {OSP(2,UNIMODAL POLYNOMIALS,REPRESENTATIONS,LIE ALGEBRAS,1),SL(2)},
  language     = {eng},
  number       = {1-3},
  pages        = {81--88},
  publisher    = {Elsevier Science},
  title        = {Unimodal polynomials associated with Lie algebras and Lie superalgebras},
  volume       = {37},
  year         = {1991},
}